A Special Case of the Successive Approximation Method for Autonomous Differential Equations with a Small Parameter
Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 408-410
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_3_a12,
author = {A. M. Dulliev},
title = {A {Special} {Case} of the {Successive} {Approximation} {Method} for {Autonomous} {Differential} {Equations} with a {Small} {Parameter}},
journal = {Differencialʹnye uravneni\^a},
pages = {408--410},
year = {2005},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_3_a12/}
}
TY - JOUR AU - A. M. Dulliev TI - A Special Case of the Successive Approximation Method for Autonomous Differential Equations with a Small Parameter JO - Differencialʹnye uravneniâ PY - 2005 SP - 408 EP - 410 VL - 41 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_3_a12/ LA - ru ID - DE_2005_41_3_a12 ER -
A. M. Dulliev. A Special Case of the Successive Approximation Method for Autonomous Differential Equations with a Small Parameter. Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 408-410. http://geodesic.mathdoc.fr/item/DE_2005_41_3_a12/